# SDR QMLA2021121020064

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N864NC
- Make and model: Urocop AS365N3
- Aircraft serial: 0567
- Aircraft time: 8,022 hours, 22,116 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: L533M1321262
- Condition: Cracked
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 2060 1000 HOUR/36 MONTH INSPECTION, THE REAR DOUBLER PN: L533M1321262 WAS FOUND TO HAVE
ABOUT A 6 INCH CRACK RUNNING FROM LEFT REAR TO RIGHT FORWARD. THE A-PROFILE LEFT PN:
L533M1017375 AND A-PROFILE RIGHT PN: L533M1017376 WERE FOUND TO HAVE 1 INCH CRACKS RUNNING
UP AND DOWN UNDER THE DOUBLER.
